A note on Lie nilpotency in operator algebras

C. Miers

Studia Mathematica (1987)

  • Volume: 85, Issue: 1, page 55-59
  • ISSN: 0039-3223

How to cite

top

Miers, C.. "A note on Lie nilpotency in operator algebras." Studia Mathematica 85.1 (1987): 55-59. <http://eudml.org/doc/218757>.

@article{Miers1987,
author = {Miers, C.},
journal = {Studia Mathematica},
keywords = {Lie algebra; ad-nilpotent; ad-quasi-nilpotent; Lie ideals of certain associative operator algebras; central},
language = {eng},
number = {1},
pages = {55-59},
title = {A note on Lie nilpotency in operator algebras},
url = {http://eudml.org/doc/218757},
volume = {85},
year = {1987},
}

TY - JOUR
AU - Miers, C.
TI - A note on Lie nilpotency in operator algebras
JO - Studia Mathematica
PY - 1987
VL - 85
IS - 1
SP - 55
EP - 59
LA - eng
KW - Lie algebra; ad-nilpotent; ad-quasi-nilpotent; Lie ideals of certain associative operator algebras; central
UR - http://eudml.org/doc/218757
ER -

NotesEmbed ?

top

You must be logged in to post comments.